Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalized Poincaré inequality for Gaussian measures


Author: William Beckner
Journal: Proc. Amer. Math. Soc. 105 (1989), 397-400
MSC: Primary 42C15; Secondary 42C05, 58G32, 60G15
DOI: https://doi.org/10.1090/S0002-9939-1989-0954373-7
MathSciNet review: 954373
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New inequalities are obtained which interpolate in a sharp way between the Poincaré inequality and the logarithmic Sobolev inequality for both Gaussian measure and spherical surface measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C15, 42C05, 58G32, 60G15

Retrieve articles in all journals with MSC: 42C15, 42C05, 58G32, 60G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0954373-7
Article copyright: © Copyright 1989 American Mathematical Society